On uniform global attractors for a class of non-autonomous degenerate parabolic equations
by Cung The Anh; Nguyen Dinh Binh; Le Thi Thuy
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 4, No. 1/2, 2012

Abstract: Using the theory of Multivalued Semiprocesses (MSPs) of Melnik and Valero, we prove the existence of a uniform global attractor for a non-autonomous quasilinear degenerate parabolic equation in which the conditions imposed on the nonlinearity provide the global existence of a weak solution, but not uniqueness. In the semilinear case, we prove the Kneser property holds for solutions, and as a result we obtain the connectedness of the uniform global attractor. We also study the regularity of the uniform attractor in this case under some additional restrictions of the nonlinearity and the external force.

Online publication date: Mon, 19-Mar-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com